# SDR AALA201601139001

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 35,992 hours, 26,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9079
- Condition: Deformed
- Location: L1 Door
- Part time: 37,110 hours, 17,343 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHEN ACCOMPLISHING A SCHEDULED SLIDE CHANGE ON THE L1 DOOR, THE REPLACEMENT SLIDE BACK BOARD WAS FOUND TO BE DEFORMED & BULGED IN THE CTR WHICH PREVENTED THE SLIDE FROM BEING MOUNTED PROPERLY TO THE DOOR.  THE SLIDE WAS RETURNED TO STOCK AS BAD & WILL BE SENT OUT TO THE VENDOR.  ANOTHER SERVICEABLE SLIDE WAS RECEIVED FROM STOCK & INSTALLED ON THE L1 DOOR.
